# SDR ASAA2025031756702

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 31,249 hours, 10,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1671 FAILED. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK EMER LIGHT AT M1671 S/N 416363 IAW B737NG AMM 33-51-06-960-805. OPS CK GOOD.
